Alert archive / New York / Small Craft Advisories in 2010

Small Craft Advisory 16, NWS Buffalo, NY

February 9, 2010

NWS Buffalo, NY issued this small craft advisory at Feb 9, 2010, 3:15 PM EST. It took effect at Feb 9, 2010, 11:00 PM EST. It was in force for 64 hr.

The area

The counties it named.

The facts

Issued
Feb 9, 2010, 3:15 PM EST (20:15 UTC)
In effect from
Feb 9, 2010, 11:00 PM EST
Expired
Feb 12, 2010, 3:19 PM EST
In force
64 hr
Issued by
NWS Buffalo, NY

The text

As transmitted, in the capitals the NWS used until 2016.

167 
WHUS71 KBUF 092015
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
315 PM EST TUE FEB 9 2010

LOZ042-043-100415-
/O.NEW.KBUF.SC.Y.0016.100210T0400Z-100211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
315 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM 11 PM THIS EVENING TO 1 AM
EST THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM 11 PM THIS EVENING TO 1 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-100415-
/O.NEW.KBUF.SC.Y.0016.100210T1700Z-100211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
315 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY IN EFFECT FROM NOON WEDNESDAY TO 1 AM EST
THURSDAY...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS ISSUED A SMALL CRAFT
ADVISORY...WHICH IS IN EFFECT FROM NOON WEDNESDAY TO 1 AM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
14 follow-up statements
402 
WHUS71 KBUF 100144
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
844 PM EST TUE FEB 9 2010

LOZ042-043-101100-
/O.CON.KBUF.SC.Y.0016.100210T0400Z-100211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
844 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-101100-
/O.CON.KBUF.SC.Y.0016.100210T1700Z-100211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
844 PM EST TUE FEB 9 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
1 AM EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON WEDNESDAY TO
1 AM EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
997 
WHUS71 KBUF 100825
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
324 AM EST WED FEB 10 2010

LOZ042-043-101630-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
324 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 1 AM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-101630-
/O.CON.KBUF.SC.Y.0016.100210T1700Z-100211T0600Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
324 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 AM
EST THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT FROM NOON TODAY TO 1 AM
EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
689 
WHUS71 KBUF 100836
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
336 AM EST WED FEB 10 2010

LOZ042-043-101645-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-100211T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
336 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 5 PM EST THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 5 PM EST
THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-101645-
/O.EXT.KBUF.SC.Y.0016.100210T1700Z-100211T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
336 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT FROM NOON TODAY TO 5 PM EST
THURSDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM NOON TODAY TO 5 PM
EST THURSDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

SAGE
534 
WHUS71 KBUF 101504
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
1004 AM EST WED FEB 10 2010

LOZ042-043-102315-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100211T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
1004 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-102315-
/O.CON.KBUF.SC.Y.0016.100210T1700Z-100211T2200Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
1004 AM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST
THURSDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 5 PM EST THURSDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
683 
WHUS71 KBUF 102020
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
320 PM EST WED FEB 10 2010

LOZ042-043-110430-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-100212T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
320 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-110430-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-100212T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
320 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST FRIDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
999 
WHUS71 KBUF 110223
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
923 PM EST WED FEB 10 2010

LOZ042-043-111030-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100212T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
923 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-111030-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100212T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
923 PM EST WED FEB 10 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST FRIDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
259 
WHUS71 KBUF 110823
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
323 AM EST THU FEB 11 2010

LOZ042-043-111630-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
323 AM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-111630-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
323 AM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 6 AM EST SATURDAY...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 6 AM EST
SATURDAY. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
736 
WHUS71 KBUF 111434
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
934 AM EST THU FEB 11 2010

LOZ042-043-112300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
934 AM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-112300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
934 AM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

JJR
621 
WHUS71 KBUF 112034
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
334 PM EST THU FEB 11 2010

LOZ042-043-120445-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
334 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-120445-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
334 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
463 
WHUS71 KBUF 120249
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
949 PM EST THU FEB 11 2010

LOZ042-043-121100-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
949 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

LOZ044-121100-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
949 PM EST THU FEB 11 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST
SATURDAY...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 6 AM EST SATURDAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
252 
WHUS71 KBUF 120817
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
317 AM EST FRI FEB 12 2010

LOZ042-120930-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-100213T1100Z/
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN
BEACH-
317 AM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL REMAIN BELOW SMALL CRAFT CRITERION TODAY.

$$

LOZ043-044-121630-
/O.EXT.KBUF.SC.Y.0016.000000T0000Z-100213T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
317 AM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING...

THE SMALL CRAFT ADVISORY IS NOW IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$

RSH
583 
WHUS71 KBUF 120830
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
330 AM EST FRI FEB 12 2010

LOZ043-044-121630-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
330 AM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
867 
WHUS71 KBUF 121446
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
946 AM EST FRI FEB 12 2010

LOZ043-044-122300-
/O.CON.KBUF.SC.Y.0016.000000T0000Z-100213T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
946 AM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING...

A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 10 PM EST THIS
EVENING. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 18 TO 33 KNOTS
ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT.
INEXPERIENCED MARINERS... ESPECIALLY THOSE OPERATING SMALLER
VESSELS... SHOULD AVOID NAVIGATING IN THESE CONDITIONS.

&&

$$
675 
WHUS71 KBUF 122019
MWWBUF

URGENT - MARINE WEATHER MESSAGE
NATIONAL WEATHER SERVICE BUFFALO NY
319 PM EST FRI FEB 12 2010

...WINDS DIMINISHING TEMPORARILY...

.WINDS AND WAVES WILL DIMINISH TONIGHT AND MOST OF SATURDAY.

LOZ043-044-122130-
/O.CAN.KBUF.SC.Y.0016.000000T0000Z-100213T0300Z/
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
319 PM EST FRI FEB 12 2010

...SMALL CRAFT ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN BUFFALO HAS CANCELLED THE SMALL
CRAFT ADVISORY. 

WINDS AND WAVES WILL DIMINISH TONIGHT AND MOST OF SATURDAY...BELOW
SMALL CRAFT ADVISORY CRITERIA.

$$

SFM

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Buffalo, NY wrote its last area forecast discussion before this small craft advisory went out at Feb 9, 3:05 PM EST, 10 minutes earlier.

Area forecast discussion, Feb 9, 3:05 PM EST, 10 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE BUFFALO NY
305 PM EST TUE FEB 9 2010

.SYNOPSIS...
LOW PRESSURE WILL ADVANCE NORTHEAST INTO THE OHIO VALLEY EARLY
TONIGHT...REACHING NORTHEAST OHIO OVERNIGHT AND THEN TRANSFER ITS
ENERGY TO A RAPIDLY DEEPENING LOW ALONG THE DELMARVA COAST BY
WEDNESDAY MORNING. THE COASTAL LOW WILL CONTINUE TO STRENGTHEN AS
IT MOVES OFF THE EAST COAST THROUGH WEDNESDAY NIGHT. THIS SYSTEM
WILL BRING ACCUMULATING SNOW TO THE REGION WITH THE SOUTHERN TIER
RECEIVING THE MOST SNOWFALL...WITH LESSER AMOUNTS OCCURRING ACROSS
THE NORTH COUNTRY.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
WITH REGARD TO SYNOPTIC SCALE FEATURES...A POTENT UPPER LOW
CURRENTLY NEAR ST LOUIS AS OF MID AFTERNOON WILL TRACK EAST
DURING THE NEAR TERM PERIOD...REACHING WEST VIRGINIA BY LATE TONIGHT
BEFORE MOVING OFF THE MID ATLANTIC COAST DURING THE COURSE OF
WEDNESDAY. AN ASSOCIATED PRIMARY SURFACE LOW WILL CONTINUE TO LIFT
NORTH FROM THE OHIO VALLEY TO A POSITION NEAR CLEVELAND BY LATE THIS
EVENING...BEFORE DECAYING INTO A REMNANT INVERTED TROUGH AS A
SECONDARY COASTAL LOW RAPIDLY DEVELOPS LATER TONIGHT AND WEDNESDAY
AND BECOMES THE DOMINANT SURFACE FEATURE. BY THE END OF THE
PERIOD...THIS SECONDARY LOW WILL BE CO-LOCATED WITH ITS PARENT UPPER
LEVEL FEATURE IN A POSITION OFF THE MID ATLANTIC COAST.

AS A RESULT OF THESE EVOLUTIONS ON THE SYNOPTIC SCALE...A SWATH OF
WIDESPREAD LIGHT TO MODERATE SNOW IS EXPECTED TO OVERSPREAD MUCH OF
THE AREA TONIGHT IN THE WARM ADVECTION PATTERN/DIFFLUENT UPPER FLOW
REGIME IN ADVANCE OF THE PRIMARY SURFACE LOW AND THE PARENT UPPER
LOW. WHILE THESE FORCING MECHANISMS WILL QUICKLY DEPART OUR AREA
EARLY ON WEDNESDAY...WIDESPREAD SNOW WILL CONTINUE OVER MUCH OF
THE AREA RIGHT THROUGH THE DAY AS THE REMNANT INVERTED TROUGH FROM
THE PRIMARY SURFACE LOW LINGERS ACROSS WESTERN NY INTO THE
MORNING...BEFORE SLOWLY GIVING WAY TO A MOIST NORTHERLY UPSLOPE
CYCLONIC FLOW AS THE SECONDARY SURFACE LOW RAPIDLY DEEPENS OFF THE
EAST COAST.

SINCE LAST NIGHT...THE SHORT TERM MODELS HAVE GENERALLY TRENDED A
BIT FURTHER TO THE NORTH WITH THE EXTENT OF THE OVERALL PRECIP
SHIELD ASSOCIATED WITH THESE FEATURES...WHILE ALSO INCREASING
OVERALL PRECIP AMOUNTS ACROSS OUR AREA. WHILE THE HEAVIEST PRECIP
SHOULD STILL REMAIN SAFELY TO OUR SOUTH AND EAST...STORM TOTAL QPFS
ARE NOW GENERALLY IN THE 0.40-0.60" RANGE FOR AREAS ALONG AND
SOUTH OF THE NEW YORK STATE THRUWAY...WHICH WOULD BE ENOUGH TO
RESULT IN SOME ADVISORY-CRITERIA SNOWS FOR AREAS SOUTH OF THE
COUNTIES IMMEDIATELY ALONG THE SOUTH SHORE OF LAKE ONTARIO. WITH
HPC AND OUR SURROUNDING WFO'S IN GOOD AGREEMENT ON THIS
SCENARIO...HAVE THEREFORE ELECTED TO EXPAND THE WINTER WEATHER
ADVISORIES NORTHWARD TO INCLUDE ERIE...GENESEE...WYOMING...
LIVINGSTON...AND ONTARIO COUNTIES WITH THIS PACKAGE. WITHIN THIS
AREA...STORM TOTAL SNOWFALL OF AS MUCH AS 3 TO 6 INCHES WILL BE
POSSIBLE BY WEDNESDAY EVENING...WITH ABOUT TWO-THIRDS OF ANY SNOW
LIKELY FALLING ON WEDNESDAY. ADVISORIES WILL REMAIN IN EFFECT FOR
THE WESTERN SOUTHERN TIER...WHERE STRONGER UPLIFT WILL LINGER LONGER
AND RESULT IN SLIGHTLY HIGHER TOTALS OF 4 TO 7 INCHES BY THE END OF
THE DAY TOMORROW.

FARTHER TO THE NORTH...SOMEWHAT LESSER TOTAL ACCUMULATIONS OF 2-4"
LOOK LIKELY ALONG THE NIAGARA-OSWEGO COUNTY STRIP AT THIS
POINT...WITH JUST AN INCH OR TWO POSSIBLE ACROSS THE NORTH COUNTRY.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
A MOIST CYCLONIC FLOW WILL CONTINUE WEDNESDAY NIGHT AS THE COASTAL
LOW CONTINUES TO PULLS FURTHER AWAY FROM THE COAST. ADVISORY SNOWS
WILL BE TAPERING OFF FROM NORTH TO SOUTH DURING THE EVENING WITH
SCATTERED SNOW SHOWERS LEFT BY THURSDAY MORNING.

THURSDAY AND FRIDAY...A COLD NORTH NORTHWEST FLOW WILL PERSIST.
OVER-WATER INSTABILITY WILL REMAIN LIMITED WITH 850 MB TEMPERATURES
BETWEEN -10C AND -12C. LOW LEVEL FLOW WILL REMAIN WEAKLY CYCLONIC...
AS A COUPLE MID LEVEL IMPULSES PUSH SOUTHEAST ACROSS THE LOWER
LAKES. THIS WILL ALLOW FOR SCATTERED SNOW SHOWERS FOR THE ENTIRE
AREA...ALTHOUGH SOME LAKE ENHANCEMENT/UPSLOPE SOUTHEAST OF THE
LAKES IN LIKELY.

HIGHS BOTH DAYS MAINLY IN THE 20S.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
THIS PERIOD WILL BE DOMINATED BY A BROAD WEST NORTHWEST FLOW ALOFT
AS HIGH PRESSURE REMAINS ANCHORED ACROSS THE OHIO VALLEY/CENTRAL
LAKES AND A DEEP LOW RETROGRADES THROUGH THE CANADIAN MARITIMES.
850 MB TEMPERATURES IN THE -10C TO -14C RANGE WE WILL BE MARGINALLY
COLD ENOUGH FOR LAKE EFFECT/UPSLOPE SNOWS. THIS FLOW REGIME WOULD
FAVOR AREAS SOUTH EAST OF THE LAKES.

ECMWF/GFS CONTINUING TO SUPPORT A CLIPPER SYSTEM WORKING THROUGH THE
AREA LATE SUNDAY THROUGH MONDAY. THIS WOULD BRING A MORE WIDESPREAD
GENERAL SNOWFALL TO THE AREA. LAKE ENHANCEMENT SOUTHEAST OF THE
LAKES IS LIKELY.

THIS FLOW REGIME SHOULD ALLOW FOR BELOW NORMAL TEMPERATURES DURING
THE PERIOD. EXPECT HIGHS IN THE UPPER TEENS TO MID 20S WITH LOWS IN
THE SINGLE DIGITS TO MID TEENS...WHICH ARE A GOOD 5 DEGREES BELOW
NORMAL FOR FOR MID FEBRUARY.

&&

.AVIATION /20Z TUESDAY THROUGH SUNDAY/...
SNOW ADVANCING AHEAD OF LOW PRESSURE OVER THE CENTRAL OHIO VALLEY
WILL SPREAD NORTHEAST INTO THE SOUTHERN TIER THIS AFTERNOON WITH
IFR CONDITIONS DEVELOPING BY THIS EVENING. OCNL MVFR VSBYS IN LIGHT
SNOW/FOG SHLD REACH THE KBUF-KIAG BY 00Z TONIGHT. THE SHIELD OF
SNOW WITH IFR CONDITIONS SHLD REACH THE NIAGARA FRONTIER BETWEEN
00Z AND 06Z...REACHING THE KROC REGION AFTER 06Z. FOR THE SOUTHERN
TIER CONDITIONS SHLD RANGE FROM IFR TO LIFR WITH SNOW AND FOG.
OCNL LIGHT SNOW SHLD REACH THE NORTH COUNTRY ARND KART BY 12Z
WEDNESDAY WITH OCNL MVFR VSBYS. MOST AIRFIELDS WILL HAVE IFR
CONDITIONS IN SNOW/FOG WEDNESDAY.

OUTLOOK...
THURSDAY THROUGH SATURDAY...VFR/MVFR WITH A CHANCE OF SNOW
SHOWERS.
SUNDAY...MAINLY VFR.
MONDAY...MVFR/IFR WITH SNOW LIKELY.
TUESDAY...VFR/MVFR WITH A CHANCE OF SNOW SHOWERS.

&&

.MARINE...
A COASTAL LOW WILL ORGANIZE OFF THE DELMARVA COAST TONIGHT...
STRENGTHENING AS IT MOVES OFF THE EAST COAST THROUGH WEDNESDAY. THIS
WILL TIGHTEN THE PRESSURE GRADIENT ACROSS THE LOWER LAKES. WINDS
WILL BECOME NORTHEASTERLY OVERNIGHT WITH WAVES INCREASING OVER THE
WEST HALF OF LAKE ONTARIO. WINDS WILL THEN TO NORTHWEST AS THE LOW
WITHDRAWS WEDNESDAY. SMALL CRAFT CONDITIONS WILL DEVELOP ON THE
LAKE ONTARIO NEARSHORE FROM SODUS BAY TO THE NIAGARA RIVER AROUND
MIDNIGHT TONIGHT...REACHING THESE LEVELS FROM SODUS BAY TO MEXICO
BAY BY NOON WEDNESDAY. THESE CONDITIONS WILL PERSIST ON LAKE
ONTARIO THROUGH AT LEAST WEDNESDAY NIGHT.

&&

.BUF WATCHES/WARNINGS/ADVISORIES...
NY...WINTER WEATHER ADVISORY FROM 7 PM THIS EVENING TO 7 PM EST
     WEDNESDAY FOR NYZ010>014-019>021-085.
MARINE...SMALL CRAFT ADVISORY FROM 11 PM THIS EVENING TO 1 AM EST
         THURSDAY FOR LOZ042-043.
         SMALL CRAFT ADVISORY FROM NOON WEDNESDAY TO 1 AM EST
         THURSDAY FOR LOZ044.

&&

SYNOPSIS...TMA
NEAR TERM...JJR
SHORT TERM...TMA
LONG TERM...TMA
AVIATION...TMA
MARINE...TMA
Hazardous weather outlook, Feb 9, 3:11 PM EST, 4 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE BUFFALO NY
311 PM EST TUE FEB 9 2010

NYZ010>014-019>021-085-102015-
NORTHERN ERIE-GENESEE-WYOMING-LIVINGSTON-ONTARIO-CHAUTAUQUA-
CATTARAUGUS-ALLEGANY-SOUTHERN ERIE-
311 PM EST TUE FEB 9 2010

...WINTER WEATHER ADVISORY IN EFFECT FROM 7 PM THIS EVENING TO 7 PM
EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.SPOTTER INFORMATION STATEMENT...

PLEASE RELAY SNOWFALL REPORTS TO THE NATIONAL WEATHER SERVICE IN
BUFFALO.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ001>006-102015-
NIAGARA-ORLEANS-MONROE-WAYNE-NORTHERN CAYUGA-OSWEGO-
311 PM EST TUE FEB 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH
CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

WHILE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...A
STORM SYSTEM PASSING BY TO OUR SOUTH WILL SPREAD A GENERAL LIGHT
SNOWFALL OF 1 TO 2 INCHES ACROSS THE AREA TONIGHT.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

WHILE THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW...SNOW
WILL CONTINUE ACROSS THE REGION ON WEDNESDAY WITH ANOTHER 1 TO 3
INCHES OF ACCUMULATION LIKELY BY THE END OF THE DAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

NYZ007-008-102015-
JEFFERSON-LEWIS-
311 PM EST TUE FEB 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL NEW YORK.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

LEZ020-040-041-LOZ042>045-062>065-SLZ022-024-102015-
UPPER NIAGARA RIVER AND BUFFALO HARBOR-
LAKE ERIE NEARSHORE WATERS FROM RIPLEY TO DUNKIRK-
LAKE ERIE NEARSHORE WATERS FROM DUNKIRK TO BUFFALO-
LAKE ONTARIO NEARSHORE WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO NEARSHORE WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO NEARSHORE WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO NEARSHORE WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE
RIVER-
LAKE ONTARIO OPEN WATERS FROM THE NIAGARA RIVER TO HAMLIN BEACH-
LAKE ONTARIO OPEN WATERS FROM HAMLIN BEACH TO SODUS BAY-
LAKE ONTARIO OPEN WATERS FROM SODUS BAY TO MEXICO BAY-
LAKE ONTARIO OPEN WATERS FROM MEXICO BAY TO THE SAINT LAWRENCE RIVER-
SAINT LAWRENCE RIVER FROM CAPE VINCENT TO OGDENSBURG-
SAINT LAWRENCE RIVER FROM OGDENSBURG TO SAINT REGIS-
311 PM EST TUE FEB 9 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE ERIE...LAKE
ONTARIO AND SAINT LAWRENCE RIVER.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

THIS PRODUCT...ALONG WITH OTHER WATCHES...WARNINGS...ADVISORIES...
AND STATEMENTS ISSUED BY THE NATIONAL WEATHER SERVICE OFFICE IN
BUFFALO CAN BE FOUND ON THE INTERNET AT HTTP://WWW.WEATHER.GOV/BUF

JJR

Nearby

Small Craft Advisories in New York, 2010Every small craft advisory in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.